# SDR CALA2022090202248

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777
- Aircraft serial: 29477
- Aircraft time: 107,388 hours, 10,937 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: D71701100
- Part serial: 259081
- Condition: None
- Location: M33406
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-25-3-7170 L3 DOOR M33406 EMER BATTERY PACK FOUND BATTERY "LOW" TRANSFER REF HXWO 1015854 AND ORIGINATED BY EMP V896975 L3 DOOR M33406 EMER BATTERY PACK REPLACED AND OP TEST CARRIED OUT WITH NORMAL IAW AMM 33-51-06 WORK ACCOMPLISHED BY MECHANIC V896975 INSPECTED BY V926996 IDT INSPECTED BY HX107723 ADD EMP:V907050
